# SDR UPS00832702

- Difficulty date: May 8, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT ACCESSORY COMPARTMENT, LONGERON 35R, END FITTING IS CRACKED, STA 1610.  REMOVED AND REPLACED FITTING, (P/N 4646403) IAW DC8 SRM 51-1-20D.
